Discrete & Computational Geometry

, Volume 44, Issue 1, pp 149–166

Totally Splittable Polytopes

Article

DOI: 10.1007/s00454-009-9217-8

Cite this article as:
Herrmann, S. & Joswig, M. Discrete Comput Geom (2010) 44: 149. doi:10.1007/s00454-009-9217-8

Abstract

A split of a polytope is a (necessarily regular) subdivision with exactly two maximal cells. A polytope is totally splittable if each triangulation (without additional vertices) is a common refinement of splits. This paper establishes a complete classification of the totally splittable polytopes.

Copyright information

© Springer Science+Business Media, LLC 2009

Authors and Affiliations

  1. 1.Fachbereich MathematikTU DarmstadtDarmstadtGermany
  2. 2.Institut für MathematikTU BerlinBerlinGermany

Personalised recommendations